MathSciNet Relay Station
MathSciNet bibliographic data
MR399918 (53 #3759) 47B20
Conway, John B.; Olin, Robert F. A functional calculus for subnormal operators. Bull. Amer. Math. Soc. 82 (1976), no. 2, 259–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement